Semigroup theory applied to options.

Cruz-Báez, D.I.; González-Rodríguez, J.M.

Journal of Applied Mathematics (2002)

  • Volume: 2, Issue: 3, page 131-139
  • ISSN: 1110-757X

How to cite


Cruz-Báez, D.I., and González-Rodríguez, J.M.. "Semigroup theory applied to options.." Journal of Applied Mathematics 2.3 (2002): 131-139. <>.

author = {Cruz-Báez, D.I., González-Rodríguez, J.M.},
journal = {Journal of Applied Mathematics},
keywords = {European option; Cauchy problem; semigroup theory},
language = {eng},
number = {3},
pages = {131-139},
publisher = {Hindawi Publishing Corporation, New York},
title = {Semigroup theory applied to options.},
url = {},
volume = {2},
year = {2002},

AU - Cruz-Báez, D.I.
AU - González-Rodríguez, J.M.
TI - Semigroup theory applied to options.
JO - Journal of Applied Mathematics
PY - 2002
PB - Hindawi Publishing Corporation, New York
VL - 2
IS - 3
SP - 131
EP - 139
LA - eng
KW - European option; Cauchy problem; semigroup theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.